# SDR SWAA2022092947668

- Difficulty date: August 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL - STA 380 TO 400 - BL '0' - CRACKED / [01] INSTALLED EWIS PROTECTION UNDER FLOOR PANEL STA 380 TO STA 400- BL-0' REF USED AMM20-60-07-913-801;[02] INSTALLED EWIS PROTECTION UNDER FLOOR PANEL STA 380 TO STA 400 BL-0' REF USED AMM 20-60-07-913-801;[03] REMOVED INTERCOASTAL AT MAIN CABIN FROM STA 380 TO STA 400 BL-0' REF USED SRM 51-40-02-0-0;[04] VERIFIED STEPS 1;2 AND 3;[05] LOCATED AND DRILLED NEW HOLES AT INTERCOASTAL - STA 380 TO 400 - BL '0' IN REF SRM 51-40-05-0G-0;TREATED AND APPLIED PRIMER IN REF SRM 51-20-01-0G-0;[14] INSTALLED EWIS PROTECTION UNDER FLOOR PANEL STA 380 TO STA 400- BL-0' REF USED AMM20-60-07-913-801;REMOVED INTERCOASTAL AT MAIN CABIN FROM STA 380 TO STA 400 BL-0' REF USED SRM 51-40-02-0-0;LOCATED AND DRILLED NEW HOLES AT INTERCOASTAL - STA 380 TO 400 - BL '0' IN REF SRM 51-40-05-0G-0;TREATED AND APPLIED PRIMER IN REF SRM 51-20-01-0G-0; INSTALLED INTERCOASTAL AT MAIN CABIN FROM STA 380 TO STA 400 BL-0' REF USED SRM 51-40-02-0-0 AND DRAWING 143A5400 AND REMOVED EWIS PROTECTION UNDER FLOOR PANEL STA 380 TO STA 400- BL-0' REF USED AMM20-60-07-913-802;[15] VERIFIED STEPS 11; 12; 13 AND 14
